American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] J. W. Bebernes and Ross Fraker. A priori bounds for boundary sets . Proc. Amer. Math. Soc. 29 (1971) 313-318. MR 0277807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ross Fraker. ``A uniqueness theorem for certain two-point boundary value problems'': A correction . Proc. Amer. Math. Soc. 28 (1971) 631-632. MR 0274849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Keith Schrader and Paul Waltman. An existence theorem for nonlinear boundary value problems . Proc. Amer. Math. Soc. 21 (1969) 653-656. MR 0239176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. W. Bebernes and Robert Gaines. A generalized two-point boundary value problem . Proc. Amer. Math. Soc. 19 (1968) 749-754. MR 0226098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] E. J. Pellicciaro. A compatibility theorem for two point boundary problems . Proc. Amer. Math. Soc. 19 (1968) 746-748. MR 0224901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James S. W. Wong. A uniqueness theorem for certain two-point boundary value problems . Proc. Amer. Math. Soc. 19 (1968) 249-250. MR 0221011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Donald S. Cohen. Existence, uniqueness, and spectral properties of nonlinear eigenvalue problems . Proc. Amer. Math. Soc. 18 (1967) 997-999. MR 0218649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Anton Zettl. The lack of self-adjointness in three point boundary value problems . Proc. Amer. Math. Soc. 17 (1966) 368-371. MR 0190422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. M. Moroney. Note on a theorem of Nehari . Proc. Amer. Math. Soc. 13 (1962) 407-410. MR 0148983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1